# SDR ASAA2024090552790

- Difficulty date: September 5, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N214AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60579
- Aircraft time: 18,333 hours, 5,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7501182
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CARGO TRACK AT LBL- 18-24 CORRODED AT STA 500K+16". GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS I.A.W. B737-900 S.R.M. 53-00-53-1A-2. REPAIRED CARGO TRACK I.A.W. B737-900 S.R.M. 53-00-53-2R-3.W=> 0.125" O=> 0.130" R=> 0.072" D=> 0.050".
